Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Low-Rank Tensor Structure of Solutions to Elliptic Problems with Jumping Coefficients

Low-Rank Tensor Structure of Solutions to Elliptic Problems with Jumping Coefficients

Year:    2012

Journal of Computational Mathematics, Vol. 30 (2012), Iss. 1 : pp. 14–23

Abstract

We study the separability properties of solutions to elliptic equations with piecewise constant coefficients in Rd,d2. The separation rank of the solution to diffusion equation with variable coefficients is presented.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jcm.1110-m11si08

Journal of Computational Mathematics, Vol. 30 (2012), Iss. 1 : pp. 14–23

Published online:    2012-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    10

Keywords:    Structured matrices Elliptic operators Poisson equation Matrix approximations Low-rank matrices Tensors Canonical decomposition.

  1. Low-Rank Tensor Methods with Subspace Correction for Symmetric Eigenvalue Problems

    Kressner, Daniel

    Steinlechner, Michael

    Uschmajew, André

    SIAM Journal on Scientific Computing, Vol. 36 (2014), Iss. 5 P.A2346

    https://doi.org/10.1137/130949919 [Citations: 42]